MathSciNet Relay Station
MathSciNet bibliographic data
MR2591633 47A10 (47A11 47A53)
Aiena, Pietro; Aponte, Elvis; Balzan, Edixon Weyl type theorems for left and right polaroid operators. Integral Equations Operator Theory 66 (2010), no. 1, 1–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement